Strong laws for arrays of random variables
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 769-774
Soo Hak Sung
Pai Chai University
Abstract : In this paper, we obtain an analogue of law of the iterated logarithm for an array of independent, but not necessarily identically distributed, random variables under some moment conditions of the array.
Keywords : strong law, array, independent random variables, law of the iterated logarithm
MSC numbers : 60F15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd